# SDR 99ZZZX2461

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE331*
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Part number: 1390136
- Condition: Worn
- Location: Engine
- Component: Woodward, 89356111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL INSTALLED ON AGRICULTURAL AIRCRAFT INVOLVED IN INCIDENT.
